Equivariant Cohomology over Lie Groupoids and Lie–Rinehart Algebras

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1573-0530
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Equivariant Cohomology over Lie Groupoids and Lie–Rinehart Algebras ; volume:90 ; number:1-3 ; day:27 ; month:10 ; year:2009 ; pages:201-251 ; date:12.2009
Letters in mathematical physics ; 90, Heft 1-3 (27.10.2009), 201-251, 12.2009

Creator
Huebschmann, Johannes
Contributor
SpringerLink (Online service)

DOI
10.1007/s11005-009-0356-x
URN
urn:nbn:de:101:1-2019072821552914531860
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:34 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Huebschmann, Johannes
  • SpringerLink (Online service)

Other Objects (12)